# SDR REXA2015080800778

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 18,958 hours, 12,321 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN CLIMB, THRUST ACCELERATING FROM 200KTS - 250KTS 6000 FT, RT ENG LOUD NOISE, YAW RT, LOSS OF OIL PRESS, ITT SPIKED, ENG FLAMED OUT N1 & N2 DECELERATION.  PERFORMED EAC ENG FIRE OR SEVERE ENG DAMAGE & ALL QRH PROCEDURES.  REPLACED RT ENG PN ON & OFF CF34-8C5, SN OFF 194616 & SN ON 194734 IAW JC 900-72-430-906.  OPERATIONS & LEAK CHECKS GOOD IAW 409 524919 & JC 900-72-430-902 FOR DETAILS.
